# SDR UHLA2010082400103

- Difficulty date: August 24, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER FLOOR SUPPORT BETWEEN FR 89 AND 90.  REMOVED AND REPLACED RT CENTER FLOOR SUPPORT BETWEEN FR 89-90 IAW EMB 170 SRM 51-40-02, 51-40-03, 51-41-01, AND 51-43-03.
